Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 5, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at Aug 14, 2017, 8:40 PM EDT for Martin County, Pitt County, North Carolina. It was in force for 2 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2017, 8:40 PM EDT (00:40 UTC)
- Expired
- Aug 14, 2017, 10:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Martin County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 115 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 9:03 PM EDT | FLOOD | Stokes, NC | A FOOT OF WATER COVERING HIGHWAY 903. |
| Aug 14, 9:37 PM EDT | FLOOD | Jamesville, NC | MULTIPLE REPORTS OF WATER COVERING ROADWAYS AROUND JAMESVILLE. |
| Aug 14, 9:53 PM EDT | FLOOD | 5 Sw Jamesville, NC | SEVERAL AREAS OF HIGH WATER COVERING HIGHWAY 171. |
| Aug 14, 9:53 PM EDT | HEAVY RAIN 3.15 | 6 S Williamston, NC | THE HEAVY RAIN FELL IN JUST UNDER 2 HOURS. |
| Aug 14, 10:30 PM EDT | FLASH FLOOD | 3 Sse Beargrass, NC | 1 FOOT OF WATER OVER INTERSECTION OF LEE ROAD AND SWEET HOME ROAD. DEEP DITCHES OVERFLOWING INTO ROAD. THEY MEASURED 6.5 OF RAIN IN LESS THAN 2 HOURS AT THIS LOCATION. THE DITCH WAS THE HIGHEST THEY HAD SEEN OUTSIDE OF A HURRICANE. REPORT OF RAIN RELAYED VIA N |
| Aug 14, 10:30 PM EDT | FLASH FLOOD | 3 Wsw Jamesville, NC | TAR LANDING ROAD CLOSED AS OF 330 PM ON 8/15/17 PER NCDOT TWITTER PAGE. |
| Aug 14, 10:30 PM EDT | FLASH FLOOD | 6 Sw Jamesville, NC | HIGHWAY 171 CLOSED NEAR HOLLY SPRINGS CHURCH ROAD DUE TO HIGH WATER AS OF 320 PM ON 8/15/17. 1.5 FEET OF WATER STILL ON THE ROAD AS OF THIS MORNING... WITH SEVERAL FEET OF WATER ACROSS THE ROAD MONDAY EVENING. ROAD CLOSURE REPORTED BY NCDOT WITH THE ADDITIONAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1668 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
582
WGUS52 KMHX 150040
FFWMHX
NCC117-147-150245-
/O.NEW.KMHX.FF.W.0005.170815T0040Z-170815T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
840 PM EDT MON AUG 14 2017
The National Weather Service in Newport has issued a
* Flash Flood Warning for...
Northeastern Pitt County in eastern North Carolina...
Martin County in eastern North Carolina...
* Until 1045 PM EDT
* At 840 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Greenville, Williamston, BETHEL, STOKES, Robersonville, HOUSE,
PACTOLUS, BRUCE, Pitt Greenville Airport, GOLD POINT, Jamesville,
SMITHWICK, Parmele, Everetts, DARDENS, Falkland and Beargrass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3586 7704 3586 7701 3590 7692 3586 7689
3581 7689 3585 7684 3589 7683 3586 7677
3571 7685 3566 7697 3574 7717 3570 7719
3568 7717 3563 7717 3563 7753 3575 7754
3583 7741 3582 7735 3588 7734 3592 7703
$$
Heden2 follow-up statements
357
WGUS72 KMHX 150053
FFSMHX
Flash Flood Statement
National Weather Service Newport/Morehead City NC
853 PM EDT MON AUG 14 2017
NCC117-147-150245-
/O.CON.KMHX.FF.W.0005.000000T0000Z-170815T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pitt NC-Martin NC-
853 PM EDT MON AUG 14 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHEASTERN PITT AND MARTIN COUNTIES...
At 848 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Two to three inches of rain have
already fallen. Flash flooding is expected to begin shortly. South
of Bethel along Grindle Creek and Conetoe Creek along with the area
near Stokes are some areas that may experience flash flooding
shortly.
Some locations that will experience flooding include...
Greenville, Williamston, Bethel, Stokes, Robersonville, House,
Pactolus, Bruce, Pitt Greenville Airport, Gold Point, Jamesville,
Smithwick, Parmele, Everetts, Dardens, Falkland and Beargrass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3586 7704 3586 7701 3590 7692 3586 7689
3581 7689 3585 7684 3589 7683 3586 7677
3571 7685 3566 7697 3574 7717 3570 7719
3568 7717 3563 7717 3563 7753 3575 7754
3583 7741 3582 7735 3588 7734 3592 7703
$$
Heden380
WGUS72 KMHX 150213
FFSMHX
Flash Flood Statement
National Weather Service Newport/Morehead City NC
1013 PM EDT MON AUG 14 2017
NCC117-147-150245-
/O.CON.KMHX.FF.W.0005.000000T0000Z-170815T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pitt NC-Martin NC-
1013 PM EDT MON AUG 14 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHEASTERN PITT AND MARTIN COUNTIES...
At 1008 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 3 to 5 inches of rain have fallen
with multiple reports of water across Route 171 southwest of
Jamesville. Water was also reported on roads in Stokes and near
Beargrass. The heaviest rain has moved out of the area. Additional
light rain combined with runoff from earlier storms will continue to
produce flash flooding in the warned area.
Some locations that will experience flooding include...
Greenville, Williamston, Bethel, Stokes, Robersonville, House,
Pactolus, Bruce, Pitt Greenville Airport, Gold Point, Jamesville,
Smithwick, Parmele, Everetts, Dardens, Falkland and Beargrass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3586 7704 3586 7701 3590 7692 3586 7689
3581 7689 3585 7684 3589 7683 3586 7677
3571 7685 3566 7697 3574 7717 3570 7719
3568 7717 3563 7717 3563 7753 3575 7754
3583 7741 3582 7735 3588 7734 3592 7703
$$
HedenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 6:45 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 14, 6:45 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
645 PM EDT Mon Aug 14 2017
.SYNOPSIS...
A cold front that has been stalled across the region will
gradually lift north of the area tonight. The front will drop
back south across the area Wednesday night and Thursday, then
return north Friday. Another front will move into the area
Sunday and stall across the area into Monday.
&&
.NEAR TERM /Tonight/...
As of 645 PM Mon...Sct showers/storms continue mainly across NW
third of FA early this evening, with rest of the area rain free.
Near term guid indicates a drastic end to the precip in the next
several hours, so have dropped pops to just 20%. With very warm
and moist airmass, will have to watch for some patchy dense fog
and very low stratus developing once again late tonight as
winds will be calm and skies partly cloudy.
Previous discussion...As of 315 PM Monday...The frontal
boundary drifts northwest of the CWA tonight while SW flow
continues to bring ample moisture across the region. Expect
shower and thunderstorm activity to dissipate through the
evening hours with loss of heating but cannot rule out a few
showers persisting overnight and kept chance PoPs in the
forecast. Expect another good chance of low clouds and fog to
develop overnight. Visibilities could be less than a mile across
portions of the area by morning. It will be another mild night
with lows in the mid 70s.
Tropical Storm Gert is progged to pass about 250 miles east of
Cape Hatteras overnight but will not see any direct impacts from
the storm other than building surf along the coast late as
swells begin to move into the coastal waters.
&&
.SHORT TERM /TUESDAY/...
As of 315 PM Monday...Front stalled to the west of the area
will continue to provide and a heavy rain threat Tuesday. Expect
morning clouds and fog to lift and become more scattered by
late morning. Again expect likely showers and Thunderstorms
developing across the area Tuesday afternoon, with the best
chance along the sea breeze and inland across the coastal plain.
It will be another hot and steamy day with highs in the mid to
upper 80s. The heat index will approach 100 degrees inland.
Swell from Gert will peak early on Tuesday along the coast,
bringing a very high threat of rip currents and high surf. A
high surf advisory may be issued from around Cape Lookout
northward along the remainder of the coast.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 300 PM Monday...12Z models have come into better agreement
with moving a stronger short wave through area Wed into Wed
night, resulting in weak cold front boundary pushing through to
just south of area and then stalling there Thu into Thu night
with some weak wave action possible along it. Return of broad
eastern US troughing aloft will cause boundary to weaken and
lift back north Friday with another front attempting to push
into area over weekend.
Main result will be continued threat of scattered to broken
convective coverage Tue night and Wed, then less coverage and
mainly southern sections Wed night into Thu night followed by
return of more widespread threat Friday-Monday.
Tuesday night and Wednesday...Will have chance POPs Tuesday
night with highest east and then high chance for mainly western
and southern sections Wed with short wave and weak front moving
through area. Heavy rain and minor flooding will continue to be
main threats with tstms with forecast PW values of 2.2 to 2.5
inches. Lows mainly 73-77 with highs mid-upper 80s.
Wednesday night through Thursday night...Weak front will stall
just south of area with weak waves possibly moving along it.
Convective activity expected to be isolated and just along coast
Wed night and Thu night, while diurnal enhancement may produce
scattered activity southern sections Thursday. Min temps 70-75
Wed night and low- mid 70s Thu night. Highs Thursday mainly
85-90.
Friday through Monday...broad upper troughing will redevelop
over eastern US during period with some model timing differences
but main feature will be stalled front lifting back north Friday
and then another front moving in to stall over area Sunday into
Monday. Convective coverage expected to become more widespread
and will generally carry 30-50% POPs during the days and 20-40%
at night. PW values returning to 2.2. to 2.5 inches so heavy
rain and minor flooding will again be a concern. Higher low
level thicknesses and increased insolation will produce max
temps in upper 80s to lower 90s Friday, then deeper moisture and
increased cloud cover will limit readings to mainly mid to upper
80s rest of period. Lows mainly mid to upper 70s.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Short Term /through 00Z Wednesday/...
As of 645 PM Monday...A frontal boundary that was stalled
across E NC will drift north towards the NC/VA border overnight.
The scattered showers with some embedded thunder will dissipate
to just iso showers overnight. Widespread low clouds and fog
expected again tonight that will dissipate and lift by mid
morning Tuesday. Some VLIFR possible in patchy dense fog late
tonight through early morning Tue.
Long Term /Tuesday night through Saturday/
As of 330 PM Monday...Mostly VFR conditions are expected in the
long term, with periods of sub-VFR likely during showers and
thunderstorms. Convective activity will be most widespread
Tuesday night into Wednesday, and again Friday into Saturday.
Less coverage expected Wed night through Thu night but some
potential for more widespread stratus/fog those night into early
morning periods with clearing skies and light NE-E winds.
&&
.MARINE...
Short Term /through Tuesday/...
As of 315 PM Monday...The frontal Boundary is mostly out of the
coastal waters, with southerly winds all locations except along
the Albemarle Sound near the boundary. Light winds will
continue through the night, but long period swell will increase
along the Atlantic coastal waters due to Tropical Storm Gert
passing about 250 miles east of Cape Hatteras tonight. Seas
build to 3-7 ft tonight as swells front TS Gert begin to impact
the waters. Timing looks to be a bit sooner than previous
forecast so moved up the start time of the SCA for rough seas.
NWPS Guidance and Wave Watch were in good agreement with the
swell height and timing this update.
Winds remain light from the S to SW Tuesday at 10 KT or less.
However, swell from Gert continues to increase, reaching 6 to 9
feet across the coastal waters in long period swell at 12 to 13
seconds. The SCA will continue through the day.
Long Term /Tuesday night through Saturday/...
As of 330 PM Monday...elevated seas due to swell from TS Gert
will linger Tue night and gradually subside through Wed. Winds
expected to be less than 15 KT through Thu night but models have
come into agreement with winds shifting to N-NE behind weak
frontal passage late Wed into Wed night. Winds veering back to
SW Friday and increasing to 15-20 KT ahead of next front Fri
night into Sat.
Seas 6-8 feet Tuesday evening will subside to 3-5 feet by Wed
morning, then to 2-3 feet for Wed night-Thu night. Increasing SW
winds will build seas back to 3-5 feet by late Sat.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory for hazardous seas from 3 AM Tuesday to 5
AM EDT Wednesday for AMZ152-154.
Small Craft Advisory for hazardous seas from 5 AM to 10 PM EDT
Tuesday for AMZ158.
Small Craft Advisory for hazardous seas from 5 AM Tuesday to 1
AM EDT Wednesday for AMZ156.
Small Craft Advisory for hazardous seas from 8 AM Tuesday to 5
AM EDT Wednesday for AMZ150.
&&
SYNOPSIS...RSB
NEAR TERM...RSB/TL
SHORT TERM...RSB
LONG TERM...JBM
AVIATION...RSB/JBM/TL
MARINE...RSB/JBMHazardous weather outlook, Aug 14, 8:17 PM EDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 817 PM EDT Mon Aug 14 2017 NCZ095-098-103-104-160030- Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- 817 PM EDT Mon Aug 14 2017 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. A frontal boundary will remain stalled near the region Tuesday with numerous showers and thunderstorms continuing to bring the threat for heavy rainfall with minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>094-160030- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico- 817 PM EDT Mon Aug 14 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A frontal boundary will remain stalled near the region Tuesday with numerous showers and thunderstorms continuing to bring the threat for heavy rainfall with minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Heden
In the hours before
Special weather statement, Aug 14, 4:56 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
456 PM EDT MON AUG 14 2017
NCZ029-045-080-142200-
Washington-Beaufort-Martin-
456 PM EDT MON AUG 14 2017
...A LINE OF THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT WESTERN
WASHINGTON...SOUTHEASTERN MARTIN AND NORTH CENTRAL BEAUFORT
COUNTIES THROUGH 600 PM EDT...
At 453 PM EDT, radar indicated thunderstorms with heavy downpours
were located along a line extending from near Pleasant Grove to near
Hinson. The storms are nearly stationary.
These storms are producing torrential rainfall with rates up to 1
inch per hour. Slow moving and repeating cells will likely produce
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Plymouth, Hinson, Pleasant Grove, Westover, Mackeys, Roper,
Jamesville and Dardens.
LAT...LON 3600 7643 3567 7674 3572 7698 3582 7690
3581 7688 3585 7684 3589 7683 3586 7677
3587 7674 3592 7672 3593 7669 3594 7669
3595 7671 3593 7674 3596 7672 3599 7668
3600 7669 3601 7669
TIME...MOT...LOC 2053Z 323DEG 2KT 3593 7664 3575 7683
JBMSpecial weather statement, Aug 14, 6:00 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
600 PM EDT MON AUG 14 2017
NCZ029-045-046-080-081-142300-
Washington-Beaufort-Mainland Hyde-Tyrrell-Martin-
600 PM EDT MON AUG 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MAINLAND
HYDE...WASHINGTON...SOUTHEASTERN MARTIN...NORTH CENTRAL BEAUFORT AND
NORTHWESTERN TYRRELL COUNTIES...
At 558 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Scuppernong to Wenona to 6 miles
northwest of Pinetown. Movement was east at 10 mph.
These storms are producing torrential rainfall with rates up to 2
inches per hour. Slow moving and repeating cells will likely produce
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Columbia, Hinson, Wenone, Woodley, Pike Road, Pungo Lake, Phelps
Lake, Long Acre VFD and Creswell.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3592 7625 3577 7632 3564 7666 3564 7688
3568 7701 3584 7671 3591 7644
TIME...MOT...LOC 2158Z 254DEG 10KT 3589 7644 3573 7664 3567 7695
JBMSpecial weather statement, Aug 14, 6:46 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
646 PM EDT MON AUG 14 2017
NCZ029-044-045-080-142345-
Washington-Beaufort-Martin-Pitt-
646 PM EDT MON AUG 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...NORTHEASTERN PITT...MARTIN AND NORTHWESTERN BEAUFORT
COUNTIES...
At 644 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hinson to 7 miles southwest of
Williamston to Pitt Greenville Airport. Movement was north at 15 mph.
Locations impacted include...
Greenville, Williamston, Plymouth, Bethel, Stokes, Robersonville,
Pactolus, House, East Carolina University, Pitt Greenville Airport,
Dowdy Ficklen Stadium, Gold Point, Jamesville, Hamilton, Oak City,
Smithwick, Parmele, Everetts, Dardens and Hassell.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3602 7722 3593 7719 3594 7704 3586 7703
3590 7692 3581 7688 3589 7683 3586 7677
3587 7674 3597 7671 3584 7671 3565 7707
3558 7739 3577 7751 3583 7741 3582 7735
3591 7734 3597 7739 3603 7726
TIME...MOT...LOC 2244Z 175DEG 12KT 3578 7684 3575 7712 3564 7739
JBMSpecial weather statement, Aug 14, 7:43 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
743 PM EDT MON AUG 14 2017
NCZ029-044-045-079-080-150100-
Greene-Washington-Beaufort-Martin-Pitt-
743 PM EDT MON AUG 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREENE...
WESTERN WASHINGTON...NORTHERN PITT...MARTIN AND NORTHWESTERN BEAUFORT
COUNTIES...
At 741 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Fremont to near Pungo.
Movement was northwest at 15 mph.
Locations impacted include...
Greenville, Washington, Williamston, Farmville, Plymouth, Bethel,
Stokes, Bell Arthur, Robersonville, House, Pactolus, Bruce, Hinson,
Old Ford, Pitt Greenville Airport, Dowdy Ficklen Stadium, East
Carolina University, Gold Point, Long Acre VFD and Jamesville.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
LAT...LON 3601 7721 3593 7719 3594 7705 3586 7704
3590 7692 3581 7689 3589 7683 3586 7676
3593 7672 3595 7672 3565 7662 3551 7782
3557 7782 3580 7747 3582 7735 3591 7734
3600 7741 3608 7733
TIME...MOT...LOC 2341Z 137DEG 13KT 3553 7784 3566 7671
JBMThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:15 PM EDT | Beach Hazards Statement | MHX | 48 hr | |
| Aug 15, 7:28 PM EDT | Special Weather Statement | MHX | Onslow | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.